American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R85) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhi Lü. Involutions fixing ${\mathbb{RP}}^{\text{odd}} \sqcup P(h,i)$, II. Trans. Amer. Math. Soc. 356 (2004) 1291-1314. MR 2034310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhi Lü. Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, I. Trans. Amer. Math. Soc. 354 (2002) 4539-4570. MR 1926888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Pedro L. Q. Pergher. $(Z_{2})^{k}$-actions whose fixed data has a section. Trans. Amer. Math. Soc. 353 (2001) 175-189. MR 1783791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David S. Metzler. A wall-crossing formula for the signature of symplectic quotients. Trans. Amer. Math. Soc. 352 (2000) 3495-3521. MR 1695030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Piotr Mikrut. Bordism of spin 4-manifolds with local action of tori. Trans. Amer. Math. Soc. 350 (1998) 4423-4444. MR 1615930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steven R. Costenoble. The structure of some equivariant Thom spectra . Trans. Amer. Math. Soc. 315 (1989) 231-254. MR 958887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Steven R. Costenoble. The equivariant Conner-Floyd isomorphism . Trans. Amer. Math. Soc. 304 (1987) 801-818. MR 911096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lucília Daruiz Borsari. Bordism of semifree circle actions on Spin manifolds . Trans. Amer. Math. Soc. 301 (1987) 479-487. MR 882700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Stefan Waner. Fixed sets of framed $G$-manifolds . Trans. Amer. Math. Soc. 298 (1986) 421-429. MR 857451.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Chao Chu Liang. ${\bf Z}\sb{(2)}$-knot cobordism in codimension two, and involutions on homotopy spheres . Trans. Amer. Math. Soc. 256 (1979) 89-97. MR 546908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. E. Stong. Wall manifolds . Trans. Amer. Math. Soc. 251 (1979) 287-298. MR 531980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Russell J. Rowlett. Erratum to: ``Torsion in the bordism of oriented involutions''\ (Trans. Amer. Math. {\bf 231} (1977), no. 2, 541--548) . Trans. Amer. Math. Soc. 248 (1979) 221-221. MR 521702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Russell J. Rowlett. The fixed-point construction in equivariant bordism . Trans. Amer. Math. Soc. 246 (1978) 473-481. MR 515553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Ewing. Semifree actions on finite groups on homotopy spheres . Trans. Amer. Math. Soc. 245 (1978) 431-442. MR 511421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1